# SDR REXA201100356

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FASTENER AFT OF FS 235 ON S-16R HAS LIGHTNING STRIKE DAMAGE ON FASTENER HEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-00-419 REPAIR 14.
